# SDR FDEA201111094824

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221105
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SEAT TRACK 5L CORRODED AT 7 EA SCREW HOLES BETWEEN FR 43 AND FR 47.  REMOVED AND REPLACE SEAT TRACK.
